팔로우
Jean-Daniel Djida
제목
인용
인용
연도
Numerical computation of a fractional derivative with non-local and non-singular kernel
JD Djida, A Atangana, I Area
Mathematical Modelling of Natural Phenomena 12 (3), 4-13, 2017
912017
Optimal control of diffusion equation with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel
JD Djida, G Mophou, I Area
Journal of Optimization Theory and Applications 182, 540-557, 2019
242019
Nonlocal time porous medium equation with fractional time derivative
JD Djida, JJ Nieto, I Area
Revista Matemática Complutense 32, 273-304, 2019
202019
More generalized groundwater model with space‐time caputo Fabrizio fractional differentiation
JD Djida, A Atangana
Numerical Methods for Partial Differential Equations 33 (5), 1616-1627, 2017
182017
Well-posedness results for fractional semi-linear wave equations.
JD Djida, A Fernandez, I Area
Discrete & Continuous Dynamical Systems-Series B 25 (2), 2020
142020
Nonlocal time-porous medium equation: weak solutions and finite speed of propagation
JD Djida, JJ Nieto, I Area
Discrete Contin. Dyn. Syst. Ser. B 24 (8), 4031-4053, 2019
132019
On fractional calculus with analytic kernels with respect to functions
CMS Oumarou, HM Fahad, JD Djida, A Fernandez
Computational and Applied Mathematics 40, 1-24, 2021
122021
A new model of groundwater flow within an unconfined aquifer: Application of Caputo-Fabrizio fractional derivative.
PA Feulefack, JD Djida, A Abdon
Discrete & Continuous Dynamical Systems-Series B 24 (7), 2019
112019
On fractional orthonormal polynomials of a discrete variable
I Area, JD Djida, J Losada, JJ Nieto
Discrete Dynamics in Nature and Society 2015, 2015
112015
New numerical scheme of Atangana-Baleanu fractional integral: an application to groundwater flow within leaky aquifer
JD Djida, I Area, A Atangana
arXiv preprint arXiv:1610.08681, 2016
72016
Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel
JD Djida, A Atangana, I Area
arXiv preprint arXiv:1701.01479, 2017
62017
Interior regularity estimates for a degenerate elliptic equation with mixed boundary conditions
JD Djida, A Fernandez
Axioms 7 (3), 65, 2018
52018
Change detection in the dynamics of an intracellular protein synthesis model using nonlinear Kalman filtering
GG Rigatos, EG Rigatou
IFAC-PapersOnLine 48 (20), 267-272, 2015
42015
Nonlocal complement value problem for a global in time parabolic equation
JD Djida, GF Foghem Gounoue, Y Kouakep Tchaptchié
Journal of Elliptic and Parabolic Equations 8 (2), 767-789, 2022
22022
Optimal control of mixed local-nonlocal parabolic PDE with singular boundary-exterior data
JD Djida, G Mophou, M Warma
arXiv preprint arXiv:2102.09339, 2021
22021
A global in time parabolic equation for symmetric Lévy operators
JD Djida, GFF Gounoue, YK Tchaptchie
arXiv preprint arXiv:2102.07278, 2021
22021
Modelling the movement of groundwater pollution with variable order derivative
K Sedrick, D Jean-Daniel, A Abdon
J. Nonlinear Sci. Appl., 10, 5422-5432, 2017
2*2017
Domination of semigroups generated by regular forms
S Arora, R Chill, JD Djida
arXiv preprint arXiv:2111.15489, 2021
12021
On the fractional Laplacian of a function with respect to another function
A Fernandez, JE Restrepo, JD Djida
12021
Fractional differential relations for the Lerch zeta function
A Fernandez, JD Djida
arXiv preprint arXiv:2006.01046, 2020
12020
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20